# SDR SWIA972402

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 7,011 hours, 6,368 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL250 OFF BZN STAB TRIM CH2 AND MACH TRIM FAILED.  RAN THE QRH AND DID NOT FIX THE PROBLEM.  TROUBLESHOT SYSTEM.  REPLACED ADC IAW 34-13-01.  SYSTEM OPS CHECK AND STATIC LEAK CHECK OK.  P/N ON 822-0371-140,  S/N ON 5VYN, S/N OFF 2145.
